MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL HEAD TALL, 53MM (BETA)

EXACTECH, INC. EQUINOXE; HUMERAL HEAD TALL, 53MM (BETA)
Model Number 310-02-53
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-10-45, 29237022 - equinoxe replicator plate 4.5mm o/s.Torque screw.
 
Event or Problem Description
As reported, approximately 20 days after the initial right tsa on this (b)(6) y/o male patient, the humeral head disassociated from replicator plate.A revision included replacing the replaced 4.5 replicator, torque screw, and 53 mm humeral head.Patient was last known to be in stable condition following the event.Devices will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of either off-axis impaction or impingement with soft tissue or bone during implantation leading to incomplete engagement of the taper and subsequent disassociation of the humeral head and replicator plate.However, this cannot be confirmed without radiographs from the index procedure.Section h11: *the following sections have corrected information: (d4) serial number: (b)(6), expiration date: 16-dec-2025.(d11) concomitant device(s): 300-20-02, 5906793 - equinox square torque define screw drive kit.300-10-45, 5082349 - equinoxe replicator plate 4.5mm o/s.(h4) device manufacture date: 18-dec-2015.

Brand Name
EQUINOXE
Common Device Name
HUMERAL HEAD TALL, 53MM (BETA)
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11404910
Report Number1038671-2021-00087
Device Sequence Number14338899
Product Code KWT
UDI-Device Identifier10885862083968
UDI-Public10885862083968
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model Number310-02-53
Device Catalogue Number310-02-53
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient Weight100